# SDR CALA2013122393861

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L CUTOUT FRAME FLANGE STATION 690 HAS FOUR EACH HOLES ON INNER FLANGE, LOCATED NEAR UPPER LOCKING CAM.  CUTOUT DAMAGED FASTENER HOLES & INSTALLED REPAIR DOUBLER & SPLICE PARTS IAW ECRA 5300-01 803.
